# SDR TRAX200600607

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 17,307 hours, 14,298 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BELIEVE TO HAVE IMPACTED SOMETHING IN FLIGHT SHORTLY AFTER TAKEOFF.  IMPACT SOUNDED LIKE IT CAME FROM LEFT SIDE OF A/C.  EMERGENCY EQUIPMENT ROLLED AS A PRECAUTION. A/C RETURNED TO ATL AFTER T/O  INSPECTED A/C FOUND BIRD REMENENTS UNDER LT. WING , CLEANED AND PERFORMED ENGINE RUN . NO DEFECTS NOTED. (CLOSED)
